Does Losartan Cause Insomnia?

Insomnia

Insomnia is not commonly reported as a side effect of losartan, which is an angiotensin II receptor blocker (ARB) used to treat high blood pressure (hypertension) and other cardiovascular conditions. However, individual responses to medications can vary, and some people may experience side effects that are not typical.

If you suspect that losartan may be causing insomnia or if you are experiencing sleep disturbances after starting the medication, it is important to discuss your symptoms with your healthcare provider. They can provide guidance on whether the medication might be contributing to your sleep issues or if there could be other factors at play. It’s crucial not to stop or adjust your medication without consulting your healthcare provider, as they can help determine the best course of action based on your individual health needs.

  • Recent Posts

  • Categories

  • Archives

  • Tags